# SDR SWIA20240205004

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 41,957 hours, 32,112 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Part number: UNKNOWN
- Condition: Uncontrollable
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT RUDDER TRIM WAS REQUIRED WHILE HAND FLYING... RUDER TRIM WENT FULL RIGHT UNABLE TO MANUALLY ADJUST TRIM. AUTO PILOT OFF/ YAW DISC PER QRH RETURNED TO SLC USING ALMOST FULL RIGHT RUDDER PRESSURE TO CORRECT. (FLIGHT 3282 FILED CLOSED)CONFIRMED WITH CAPT. THAT RUDDER TRIM KNOB ON AIL/RUD TRIM PANEL WAS STUCK. INDUCING TRIM RUNAWAY. REMOVED AND REPLACED AIL/RUD TRIM CONTROL PANEL WITH A SERVICEABLE PANEL. AIL/RUD TRIM OPERATES NORMALLY. RUDDER AUTHORITY IS NORMAL AND INDICATES NORMAL POSITION. PERFORMED OPERATIONAL TEST OF THE AUTOPILOT. NO FAULTS NOTED. REF CRJ 22-11-00 AND 27-12-10.
